The compaction of polar snow packs

Gray, J.m.n.t. and Morland, Leslie (1995) The compaction of polar snow packs. Cold Regions Science and Technology, 23 (2). pp. 109-119. ISSN 0165-232X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 16:20
Last Modified: 10 Sep 2018 15:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/52741
DOI: 10.1016/0165-232X(94)00010-U

Actions (login required)

View Item